MAUDE Adverse Event Report: Pringy SKINVIVE by JUVEDERM XC 2x1 mL; implant, dermal, for aesthetic use

Pringy SKINVIVE by JUVEDERM XC 2x1 mL; implant, dermal, for aesthetic use
Catalog Number 98307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cancer (3262)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Via clinical study, a healthcare professional reported injecting a patient in the midface, temples, and chin with 5.1 ml of juvéderm® voluma¿ xc, in the lips and perioral with 1.15 ml of juvéderm® volbella¿ xc, and in the cheek with 3 ml of skinvive¿ by juvéderm®.A month later, the patient was injected in the midface, chin, and temples with 5.1 ml of juvéderm® voluma¿ xc, in the lips with 0.2 ml of juvéderm® volbella¿ xc, in the jawline with 0.7 ml of juvéderm® volux¿ xc, in the nasolabial folds with 1 ml of juvéderm® vollure¿ xc, and in the cheek with 1 ml of skinvive¿ by juvéderm®.A month later, the patient was injected in the nasolabial folds with 0.6 ml of juvéderm® vollure¿ xc and in the jawline with 0.3 ml of juvéderm® volux¿ xc.Two months later, the patient experienced non-device related ¿left sided squamous cell carcinoma of the tongue.¿ two days later, the patient experienced non-device related ¿urinary tract infection¿ and ¿dehydration.¿ the ¿dehydration¿ resolved that day, and the ¿urinary tract infection¿ resolved a week later.The ¿left sided squamous cell carcinoma of the tongue¿ was ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Abbvie is unable to confirm with the healthcare professional; therefore, additional event, product, or patient details are not attainable.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The event of "left sided squamous cell carcinoma of the tongue", deemed not device related, is considered an unexpected adverse drug experience.
 
Event or Problem Description
Healthcare professional additionally reported that about a month after diagnosis, patient had surgery for "excision of squamous cell carcinoma on tongue.¿.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b2,b5, b6, b7, h6, h10.

Brand Name
SKINVIVE by JUVEDERM XC 2x1 mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50060720
Report Number3005113652-2026-00836
Device Sequence Number10745885
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066(17)270114(10)1003543586
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2025
Device Catalogue Number98307
Device Lot Number1003543586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer07/29/2026
09/18/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date07/31/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight120 LB
Patient RaceWhite